Alert archive / Mississippi / River Flood Warnings in 2011

River Flood Warning 67, NWS Jackson, MS

July 25, 2011Attala County, Holmes County, Mississippi

NWS Jackson, MS issued this river flood warning at Jul 25, 2011, 6:17 AM CDT for Attala County, Holmes County, Mississippi. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jul 25, 2011, 6:17 AM CDT (11:17 UTC)
Expired
Jul 28, 2011, 7:38 PM CDT
In force
4 days
Issued by
NWS Jackson, MS
Flood severity
Minor

Counties Attala County, MS, Holmes County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 93 km from the middle of the area, began a volume at 11:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Black River at West (WSTM6).

Action stage
12 ft
Minor stage
15 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07289350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

666 
WGUS44 KJAN 251117
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
617 AM CDT MON JUL 25 2011


...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
   FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 


  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC007-051-261717-
/O.NEW.KJAN.FL.W.0067.110725T1117Z-110727T2100Z/
/WSTM6.1.ER.110725T0515Z.110726T0000Z.110727T0600Z.NO/
617 AM CDT MON JUL 25 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG BLACK RIVER AT WEST
* UNTIL WEDNESDAY AFTERNOON.
* AT  5:45 AM MONDAY THE STAGE WAS 15.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY 
  AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
  WEDNESDAY MORNING.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE 
  RIVER BEGIN TO FLOOD.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   TUE   WED   THU CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  15.3 MON 06 AM  16.0  13.9   9.3  16.0 01 AM 07/26

$$
6 follow-up statements
302 
WGUS84 KJAN 251336
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
836 AM CDT MON JUL 25 2011



...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSISSIPPI...


  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC007-051-261936-
/O.CON.KJAN.FL.W.0067.000000T0000Z-110727T2100Z/
/WSTM6.1.ER.110725T0515Z.110726T0600Z.110727T0600Z.NO/
836 AM CDT MON JUL 25 2011


THE FLOOD WARNING CONTINUES FOR
  THE BIG BLACK RIVER AT WEST
* UNTIL WEDNESDAY AFTERNOON.
* AT 7:45 AM MONDAY THE STAGE WAS 15.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY 
  AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
  WEDNESDAY MORNING.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE 
  RIVER BEGIN TO FLOOD.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   TUE   WED   THU CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  15.4 MON 08 AM  15.9  13.9   9.5  16.0 01 AM 07/26

$$
628 
WGUS84 KJAN 260045
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
745 PM CDT MON JUL 25 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC007-051-270600-
/O.EXT.KJAN.FL.W.0067.000000T0000Z-110727T0600Z/
/WSTM6.1.ER.110725T0515Z.110725T1815Z.110726T1500Z.NO/
745 PM CDT MON JUL 25 2011


THE FLOOD WARNING CONTINUES FOR
  THE BIG BLACK RIVER AT WEST
* UNTIL LATE TUESDAY NIGHT.
* AT 6:45 PM MONDAY THE STAGE WAS 15.4 FEET AND FALLING. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE TUESDAY MORNING.

&&


              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   TUE   WED   THU CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  15.4 MON  7 PM  15.1  14.0  13.2      FALLING

$$

DL
006 
WGUS84 KJAN 261514
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
1014 AM CDT TUE JUL 26 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC007-051-272114-
/O.EXT.KJAN.FL.W.0067.000000T0000Z-110731T0036Z/
/WSTM6.1.ER.110725T0515Z.110728T0000Z.110730T0936Z.NO/
1014 AM CDT TUE JUL 26 2011

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLACK RIVER AT WEST
* UNTIL SATURDAY EVENING.
* AT  9:45 AM TUESDAY THE STAGE WAS 14.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS AFTERNOON 
  AND WILL CONTINUE TO RISE TO NEAR 17.0 FEET BY TOMORROW EVENING. 
* IMPACT...AT 17.0 FEET...SEVERAL THOUSAND ACRES OF AGRICULTURAL AND 
  LOWLAND BECOME INUNDATED.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE 
  RIVER BEGIN TO FLOOD.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   WED   THU   FRI CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  14.9 TUE 10 AM  16.7  16.9  16.2  17.0 07 PM 07/27

$$
135 
WGUS84 KJAN 271428
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
928 AM CDT WED JUL 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC007-051-282028-
/O.EXT.KJAN.FL.W.0067.000000T0000Z-000000T0000Z/
/WSTM6.1.ER.110725T0515Z.110730T0600Z.000000T0000Z.NO/
928 AM CDT WED JUL 27 2011


THE FLOOD WARNING CONTINUES FOR
  THE BIG BLACK RIVER AT WEST
* UNTIL FURTHER NOTICE.
* AT  8:45 AM WEDNESDAY THE STAGE WAS 14.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY TOMORROW 
  AND WILL CONTINUE TO RISE TO NEAR 17.0 FEET BY EARLY SATURDAY 
  MORNING.
* IMPACT...AT 17.0 FEET...SEVERAL THOUSAND ACRES OF AGRICULTURAL AND 
  LOWLAND BECOME INUNDATED.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE 
  RIVER BEGIN TO FLOOD.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   THU   FRI   SAT CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  14.6 WED 09 AM  15.2  16.5  16.9  17.0 01 AM 07/30

$$
967 
WGUS84 KJAN 281427
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
927 AM CDT THU JUL 28 2011




...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC007-051-292027-
/O.EXT.KJAN.FL.W.0067.000000T0000Z-110801T0900Z/
/WSTM6.1.ER.110725T0515Z.110730T0600Z.110731T1800Z.NO/
927 AM CDT THU JUL 28 2011

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLACK RIVER AT WEST
* UNTIL LATE SUNDAY NIGHT.
* AT  8:45 AM THURSDAY THE STAGE WAS 14.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY TOMORROW 
  AND WILL CONTINUE TO RISE TO NEAR 16.0 FEET BY EARLY SATURDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY 
  AFTERNOON.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE 
  RIVER BEGIN TO FLOOD.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   FRI   SAT   SUN CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  14.1 THU 09 AM  15.2  16.0  15.3  16.0 01 AM 07/30

$$
627 
WGUS84 KJAN 290039
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
738 PM CDT THU JUL 28 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS 
IN MISSISSIPPI...
 
  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC007-051-290108-
/O.CAN.KJAN.FL.W.0067.000000T0000Z-110801T0900Z/
/WSTM6.N.ER.110725T0515Z.000000T0000Z.000000T0000Z.NO/
738 PM CDT THU JUL 28 2011

THE FLOOD WARNING IS CANCELLED FOR THE BIG BLACK RIVER AT WEST.
* AT 6:45 PM THURSDAY THE STAGE WAS 13.5 FEET. 
* FLOOD STAGE IS 15 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 14.6 FEET.  THE 
  RIVER WILL FALL TO 11.8 FEET BY FRIDAY MORNING.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   FRI   SAT   SUN CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  13.5 THU 07 PM  11.8  10.5   9.2    BELOW FLOOD

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Jul 25, 4:22 AM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jul 25, 4:22 AM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
422 AM CDT MON JUL 25 2011

.SHORT TERM...(TODAY THROUGH TUESDAY NIGHT) TROPICAL AIRMASS
CONTINUES IN PLACE OVER THE ARKLAMISS THIS MORNING WITH PWATS RANGING
FROM 2.2 TO NEAR 2.5 INCHES. A SHORT WAVE WILL MOVE SOUTH ACROSS THE
ARKLAMISS THIS AFTERNOON AND THIS WILL ALSO DRAG BOUNDARY INTO THE
NORTHERN PORTIONS OF THE AREA. THIS COMBINED WITH THE EXTREMELY MOIST
ATMOSPHERE WILL KICK OFF SHOWERS AND STORMS ONCE AGAIN TODAY WITH
VERY HEAVY RAINFALL POSSIBLE. THE MICRO BURST POTENTIAL LOOKS LIMITED
WITH MARGINAL LAPSE RATES AND VERY WEAK UPPER FLOW. HEAVY RAINFALL
WILL BE THE MAIN CONCERN... ESPECIALLY FOR AREAS ALONG AND EAST OF
THE NATCHEZ TRACE WHO HAVE SEEN THE BULK OF THE RAINFALL RECENTLY. DO
TO THESE CONCERNS WILL ISSUE A FLASH FLOOD WATCH FOR THESE AREAS.

WITH THE BOUNDARY AND VERY MOIST AIRMASS HANGING AROUND THROUGH THE
NIGHT SOME OF THE CONVECTION MAY PERSIST THROUGH THE OVERNIGHT HOURS
ESPECIALLY FOR THE EAST AND SOUTH. DRY AIR WILL FILTER INTO AT LEAST
THE NORTHERN PORTIONS OF THE AREA ON TUESDAY BEHIND THE BOUNDARY.
PWATS WILL REMAIN WELL ABOVE 2 INCHES FOR AREAS ALONG AND SOUTH OF
I-20 TUESDAY AFTERNOON...THUS EXPECT THE POTENTIAL FOR ANOTHER ROUND
OF HEAVY RAINFALL FOR THOSE AREAS. DRIER AIR WILL CONTINUE TO FILTER
SOUTH ACROSS THE AREA TUESDAY NIGHT AND THIS SHOULD LOWER THE
PRECIPITATION CHANCES UNTIL THE MOISTURE PUSHES BACK NORTH OVER THE
AREA WEDNESDAY AND WEDNESDAY NIGHT. STUCK PRETTY CLOSE TO GUIDANCE
POPS THROUGH THE PERIOD AS THEY ARE ALREADY HIGH FOR TODAY AND LOOK
REASONABLE THROUGH THE REMAINDER OF THE PERIOD./15/

.LONG TERM...(WEDNESDAY THROUGH MONDAY)...ON WEDNESDAY WEAK MID AND
UPPER LEVEL TROUGHING WILL CONTINUE ALONG THE GULF COAST WITH THE
MEAN RIDGE CENTERED OVER THE SOUTHERN PLAINS. A SERIES OF WEAK
DISTURBANCES WILL CROSS THE REGION FROM THE EAST. A MORE DEFINED
DISTURBANCE WILL BE A MID LEVEL SYSTEM FOR LATE WEDNESDAY INTO
FRIDAY...WHICH IS SHOWED BY THE GFS AND EURO.  DEEP MOISTURE WILL
REMAIN OVER THE AREA WITH PWATS NEAR OR ABOVE 2 INCHES FOR LOCALLY
HEAVY TROPICAL DOWNPOURS. BROAD SURFACE CYCLONIC FLOW SHOULD
CONTINUE TO PROVIDE A FOCUS OF LOW LEVEL CONVERGENCE ACROSS THE
CWA...YIELDING CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS.

BY THIS WEEKEND INTO MONDAY...WE WILL BE CAUGHT IN A WEAKNESS IN THE
UPPER RIDGE AS THE CENTER OF THE MEAN RIDGE WILL BE IN THE CENTRAL
PLAINS. NORTHERLY FLOW AROUND THE MEAN RIDGE CENTER WILL BRING A
SERIES OF WEAK DISTURBANCES ACROSS THE REGION IN NORTHERLY FLOW.
THIS WILL CONTINUE OUR CHANCES OF SHOWERS AND EMBEDDED
THUNDERSTORMS. THIS IS VERIFIED BY THE EUROPEAN. THE GFS MEAN
ENSEMBLE TRY TO PUT THE MEAN RIDGE CENTER OVER THE MIDSOUTH AND
ARKLAMISS REGION FOR THIS WEEKEND INTO MONDAY. MOST OF THE ENSEMBLES
KEEP THE MEAN RIDGE CENTER OVER THE PLAINS FOR THE LATER HALF OF THE
PERIOD.

SO WITH THIS IN MIND WILL GO WITH A BLEND OF THE GFS...EURO...AND
MOST OF THE GFS ENSEMBLES...THUS KEEPING DECENT CHANCES OF RAIN FOR THE
LONG TERM PERIOD.

AS FAR AS TEMPS ARE CONCERN WENT WITH A BLEND OF GMOS...MEX AND
ENSEMBLE GUIDANCE. SOME OF THE GUIDANCE LOOKED A LITTLE WARM WITH
THE DAY TIME HIGHS...ESP WITH THE WEAKNESS IN THE MEAN RIDGE WITH HIGH
PRECIPITABLE MOISTURE BEING PRESENT. AS FOR POPS WENT WITH A BLEND
OF MEX AND ENSEMBLE GUIDANCE. WILL KEEP THE MENTION OF LOCALLY HEAVY
DOWNPOURS IN THE HWO FOR THE LONGTERM PERIOD./17/

&&

.AVIATION...MVFR/IFR CONDITIONS PREVAIL THIS MORNING FOR MOST SITES
EXCEPT GWO/GLH. THIS WILL CONTINUE THROUGH MID MORNING BEFORE THE
CEILINGS LIFT AND VFR CONDITIONS RETURN TO ALL SITES. THIS WILL BE
SHORT LIVED AS SHOWERS/THUNDERSTORMS DEVELOP DURING THE EARLY
AFTERNOON. THIS WILL BRING TEMPO IFR/MVFR CONDITIONS ONCE AGAIN TO
MOST SITES AGAIN THIS AFTERNOON./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       91  73  94  74 /  79  40  30  11
MERIDIAN      91  74  95  72 /  86  55  43  16
VICKSBURG     90  73  95  72 /  65  29  21  10
HATTIESBURG   91  74  94  75 /  75  43  62  30
NATCHEZ       88  73  93  74 /  64  32  38  17
GREENVILLE    93  74  96  74 /  48  15   7   6
GREENWOOD     91  73  96  72 /  62  23   9   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH THIS EVENING FOR
     MSZ030>033-037>039-043>046-048>066-072>074.

LA...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH THIS EVENING FOR
     LAZ026.

AR...NONE.
&&

15/17/15
Hazardous weather outlook, Jul 25, 5:27 AM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
527 AM CDT MON JUL 25 2011

ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>029-034>036-
040>042-047-261030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON-HUMPHREYS-HOLMES-
ISSAQUENA-SHARKEY-YAZOO-WARREN-
527 AM CDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS...

.DAY ONE...TODAY AND TONIGHT

SLOW MOVING SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING RAINFALL
RATES IN EXCESS OF ONE INCH AN HOUR WILL BE POSSIBLE ONCE AGAIN THIS
AFTERNOON. WHERE THE HEAVY RAIN PERSISTS...OR OCCURS REPEATEDLY...LOCALIZED
FLOODING IS POSSIBLE.

IN ADDITION...WARM TEMPERATURES AND HUMID CONDITIONS WILL COMBINE TO
PROVIDE HEAT INDICES BETWEEN 100 AND 105 DEGREES FOR LOCATIONS NORTH
OF INTERSTATE 20 TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH
FRIDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE ALONG WITH THE POTENTIAL
FOR LOCALIZED FLOODING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

LAZ026-MSZ030>033-037>039-043>046-048>066-072>074-261030-
CONCORDIA-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-
MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
527 AM CDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI AND NORTHEAST LOUISIANA...

.DAY ONE...TODAY AND TONIGHT

SLOW MOVING SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING RAINFALL
RATES IN EXCESS OF ONE TO TWO INCH AN HOUR WILL BE POSSIBLE ONCE
AGAIN TODAY. WHERE THE HEAVY RAIN PERSISTS...OR OCCURS
REPEATEDLY...FLASH FLOODING IS POSSIBLE. MANY AREAS ALONG AND EAST
OF THE NATCHEZ TRACE CORRIDOR HAVE ALREADY RECEIVED HEAVY RAINFALL
OVER THE PAST COUPLE OF DAYS...THUS A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR THOSE AREAS THIS AFTERNOON.

IN ADDITION...WARM TEMPERATURES AND HUMID CONDITIONS WILL COMBINE TO
PROVIDE HEAT INDICES BETWEEN 100 AND 105 DEGREES FOR LOCATIONS NORTH
OF INTERSTATE 20 TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH
THE WEEK. LOCALLY HEAVY RAIN WILL BE POSSIBLE ALONG WITH THE
POTENTIAL FOR LOCALIZED FLOODING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

15

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:15 PM CDTSpecial Weather StatementJANNeshoba, Winston30 min
Jul 24, 8:26 PM CDTSpecial Weather StatementJANGrenada29 min
Jul 24, 9:50 PM CDTSpecial Weather StatementJANLeflore50 min
Jul 24, 10:34 PM CDTSpecial Weather StatementJANSunflower46 min
Jul 24, 10:52 PM CDTFlash Flood WarningJANSunflower73 min
Jul 25, 5:33 AM CDTFlash Flood WatchJANAdams, Attala, Choctaw, Claiborne, Clarke, Clay and 27 more12 hr
Jul 25, 7:06 AM CDTFlash Flood WarningJANChoctaw, Clay, Leake, Oktibbeha114 min
Jul 25, 8:55 AM CDTFlash Flood WarningJANClay, Oktibbeha, Webster3 hr
Jul 25, 5:09 PM CDTSpecial Weather StatementJANLeflore31 min
Jul 25, 5:40 PM CDTSpecial Weather StatementJANWashington30 min
Jul 25, 6:02 PM CDTSpecial Weather StatementJANCarroll28 min
Jul 25, 6:06 PM CDTSpecial Weather StatementJANLeflore29 min
Jul 25, 6:18 PM CDTFlash Flood WarningJANCarroll, Holmes, Leflore117 min
Jul 25, 6:37 PM CDTFlash Flood WarningJANHolmes, Humphreys, Leflore, Sunflower113 min
Jul 25, 6:50 PM CDTSevere Thunderstorm WarningJANLeflore40 min
Jul 25, 6:52 PM CDTSpecial Weather StatementJANSunflower33 min

Nearby

River Flood Warnings in Mississippi, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.